# SDR MWEA99854

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99581056
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIB/WEB OF LEFT FLAP AT TRAILING EDGE HAD GOUGES.  MAINTENANCE FABRICATED AND INSTALLED WEB REPAIR SECTION.
